I am wondering if any one else using the quick-set '8' lot numbers experienced any severe hypos as I did. I was 33 (1.7 in Canada) after my co-workers squirted 20 grams of gel into my mouth. It took 45 minutes for me to recover. The second time it happened, it took 30 minutes to get over it. Those hypos took over me in less than a minute. I was conversing normally one minute then kaboom the next - no warning what so ever. I've pumped fpr 10 years now and have never had anything like this happen to me.
I switched from soft sets to quick sets last summer. The second time I used the quick-set I passed out and hit my head. I have a scar still, and the pictures. After this recall I have decided to move on and no longer use medtronic. I will be switching to Animas. It is horrible to think that I was getting too much or too little insulin for 10 months.
OK but were your Quick-sets of the lot #starting with 8? They say that they are the only problematic ones. I've use Q-S since they came out and have never had a problem before ...
Yes. All the quick sets I used between August of of 2008 and July 2009 were all quick sets lot 8, every single box I had.